# SDR ASOA201200092

- Difficulty date: January 4, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL & STRINGER 9R CHAFED.  BLENDED DAMAGE TO SMOOTH CONTOUR IAW REO 670-53-61-292 REPAIR A STEPS 1-3.  PERFORMED UT THICKNESS INSPECTION  IAW MAC NDT PROCEDURE UT-3.  MIN MATERIAL REMAINING IS .055", ORIGINAL IS .071" MATERIAL.  REMOVED IS .046" WITHIN ALLOWABLE LIMITS IAW REO 670-53-61-292.
